A Geometric Construction for Some Ovoids of the Hermitian Surface

Abstract.

Multiple derivation of the classical ovoid of the Hermitian surface \(\mathcal{H}(3,q^2)\) of \(PG(3,q^2)\) is a well known, powerful method for constructing large families of non classical ovoids of \(\mathcal{H}(3,q^2)\). In this paper, we shall provide a geometric costruction of a family of ovoids amenable to multiple derivation.

This is a preview of subscription content, log in to check access.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Luca Giuzzi.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Giuzzi, L. A Geometric Construction for Some Ovoids of the Hermitian Surface. Result. Math. 49, 81–88 (2006). https://doi.org/10.1007/s00025-006-0210-8

Download citation

Mathematics Subject Classification (2000).

  • Primary 51E20
  • Secondary 51A50

Keywords.

  • Ovoid
  • Hermitian surface
  • derivation
  • polar space
  • automorphism group